# SDR HEEA072613

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111401
- Part serial: 13073
- Condition: Unreliable
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT AND UNRELIABLE.
